# SDR DL767000263

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Engine: Ge CF680A2
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: CF680A2
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 34,429 hours
- Stage of operation: DE
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG HIGH VIBS 5.0 N-2 WITH HUM AND VIBRATION.  FOUND DAMAGE TO TURBINE.  REPLACING ENGINE.
